# SDR ASMF200407031

- Difficulty date: July 27, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- Aircraft time: 39,406 hours, 27,604 cycles
- Engine: Pwa JT8D219
- Engine time: 33,192 hours, 23,069 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Clogged
- Location: Engine
- Part time: 7,955 hours, 4,806 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT SUSPENDED TAKEOFF AND RETURNED TO PLATFORM, CAPTAIN REPORTED RT OIL FILTER CLOGGED LIGHT TURNED ON.  LIGHT INDICATION WAS CHECKED AND ENGINE WAS TESTED AT 1.7 OF EPR AND LIGHT DID NOT TURN ON.  AS A PRECAUTIONARY ACTION, OIL FILTER AND ALARM WERE REPLACED IAW MM 79-20-06 AND 79-35-01, TESTS CORRECT.
